I had the worst headaches of my life during my first psychosis. It was pulsating sometimes left side sometimes right side and very painful. I never told Drs about it as I thought it was a regular headache eventhough it lasted a long time daily for years. It felt like my brain was damaged. I wonder if too much dopamine does that, fry the brain. It was a big relief when I was put on APs as the headaches stopped and very rarely happens now unless I get sick like covid or flu.
Yes I get headaches when I reduce my dose. Its weird that I don’t get hedaches from increasing my dose. But I think its temporary the headache caused by dose reduction. The headaches I had during first psychosis is different I think as its much worse for me than dose reduction.
“While these symptoms are definitive of psychosis, disturbances of mood, behaviour, sleep pattern and activity also occur. Many individuals with an underlying psychological/psychiatric disorder will initially present with physical symptoms that concern them, such as tiredness, repeated headaches or insomnia.”